# SDR 07FDEA04712

- Difficulty date: November 2, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810876
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK (ABOUT 12MM) AT GANTRY 5 LT, C50B REPAIR PERFORMED IAW DRAWING R538-10737-204, APPROVED BY EA 6-5315-114912 AND RAS/054790/009/2007 ISS A .
